# SDR SWAA2021080588008

- Difficulty date: June 24, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 691
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT PASSENGER CABIN BS691 RBL1 WL206. ; / [01] INSTALLED FOD PROTECTION ON CABLES IN AREA PER SIP AND REMOVED CRACKED BRACKET PER SRM 51-40-02-0G-0; [02] CORRECTED MEASUREMENTS; [03] CORRECTED MEASUREMENTS; [04] VERIFIED MEASUREMENTS CRACK LENGTH .7'; MATERIAL THICKNESS 0.050'; [05] CRACKED ATTACH ANGLE AT BS.691 RBL-1 WL-206 OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS ;REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP-9; [06] RECEIVED BRACKET FROM HFAB53-BR-012 ;PO# 830565 HEAT TREAT;LOT # 1463746-1; [07] VERIFIED RECEIVED BRACKET FROM HFAB53-BR-012 ;PO# 830565 HEAT TREAT;LOT # 1463746-1; [08] FABRICATED ATTACH BRACKET AT BS.691. RBL.1 WL. 206 PER DRAWING # 273A9112 SHT. 31 APPLIED CHEMICAL CONVERSION COATING PERSOPM 20-40-01 ;F-17.01;
